advertisement
Question
Posted by: Emma | 2010/02/05

Menstrual cycle and amitriptyline/antidepressants

Can amitriptyline and other antidepressants have a negative effect on you menstrual cycle?
I stop using above after have 4 years of problems with side effects. After 2 months from stopping the above medication my cycle is slowly turing to normal. Is this only in my head or thus these medication have an effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some antidepressants may affect menstruation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/09

Some antidepressants may affect menstruation.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement